Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Matrix applications of a quadratic identity for decomposable symmetrized tensors

Author: Marvin Marcus
Journal: Bull. Amer. Math. Soc. 71 (1965), 360-364
MathSciNet review: 0175924
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Chevalley, The construction and study of certain important algebras, The Mathematical Society of Japan, Tokyo, 1955. MR 72867
  • 2. C. D. Olds, Ky Fan, M. S. Klamkin, and Victor Thebault, Advanced Problems and Solutions: Problems for Solution: 4428-4432, Amer. Math. Monthly 58 (1951), no. 3, 194–195. MR 1527810,
  • 3. W. V. D. Hodge and D. Pedoe, Methods of algebraic geometry, Vol. 1, Cambridge, Univ. Press, New York, 1947. MR 28055
  • 4. Marvin Marcus and Henryk Minc, A survey of matrix theory and matrix inequalities, Allyn and Bacon, Boston, 1964. MR 162808
  • 5. Marvin Marcus and Henryk Minc, Generalized matrix functions, Trans. Amer. Math. Soc. (to appear). MR 194445
  • 6. I. Schur, Über endliche Gruppen und Hermitesche Formen, Math. Z. 1 (1918), no. 2-3, 184–207 (German). MR 1544291,

Additional Information


American Mathematical Society